# SDR FDEA202307251290

- Difficulty date: July 25, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26270
- Aircraft time: 47,633 hours, 21,173 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1186118216
- Part serial: NA
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ZONE 220 FLOORBOARD 221 MBF DAMAGED FABRICATED ZONE 220 FLOORBOARD 221 MBF ON VT MAE TRAVELER # T23/1691348 IAW DWG SRZ   -25-005 REVISION R MAJOR REPAIR.
